# SDR AALA20130218012

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 70,174 hours, 19,499 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR FORWARD SEAL RETAINER SUPPORT GOUGED.  REPLACED SEAL RETAINER SUPPORT PER BOEING DRAWING 141N6237 AND SRM 51-40-02.
